Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

INEQUALITIES INVOLVING INVERSE CIRCULAR AND INVERSE HYPERBOLIC FUNCTIONS

Edward Neuman
Publikacije Elektrotehničkog fakulteta. Serija Matematika
No. 18 (2007), pp. 32-37
Stable URL: http://www.jstor.org/stable/43666400
Page Count: 6
  • Read Online (Free)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
INEQUALITIES INVOLVING INVERSE CIRCULAR AND INVERSE HYPERBOLIC FUNCTIONS
Preview not available

Abstract

Inequalities connecting inverse circular and inverse hyperbolic functions are established. These results are otained with the aid of an elementary transcendental function which belongs to the family of R-hypergeometric functions discussed in detail in Carlson's monograph [2].

Page Thumbnails

  • Thumbnail: Page 
32
    32
  • Thumbnail: Page 
33
    33
  • Thumbnail: Page 
34
    34
  • Thumbnail: Page 
35
    35
  • Thumbnail: Page 
36
    36
  • Thumbnail: Page 
37
    37